U.S. doctors online nowAsk doctors free
Astoria, NY
A 44-year-old male asked:

light color diarriah nausea 3 days after colonoscopy , can't eat well since that prep i forced in, fever 100 , what can be ?what should i do?

1 doctor answer1 doctor weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Call doc: Fever is concerning. I would take diarrhea given recent prep, but fever is not right. I would hold off on guess of what could have caused it but i would definitely ask you to call the doc who did the colonoscopy asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 8, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.